# SDR CA130306006

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 8221792001
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB AT APPROXIMATELY 14, 000 FT, THE LT AND RT ENGINE THRUST FAULT ADVISORY CAS MESSAGES POSTED.  THE ACFT HAD BEEN IN ICING CONDITIONS FROM ABOUT 2,000 FT TO 12,000 FT WITH WING AND ENGINE ANT-ICE TURNED ON.  THE FAULT MESSAGE POSTED ABOUT 45 SECONDS AFTER ANTI-ICE WAS TURNED OFF.  WHEN ANTI-ICE WAS CYCLED ON THE MESSAGE WOULD DISAPPEAR, AND THEN REAPPEAR WHEN ANTI-ICE WAS CYCLED OFF.  THE CREW WANTED TO CLIMB TO 43,000 FT.  ACFT WEIGHT WAS 34,000 LB, TEMPERATURE WAS ISA -8, AND ANTI-ICE WAS SELECTED OFF, LT AND RT ENGINE THRUST FAULT MESSAGES WERE POSTED. CLIMB THRUST WAS SET AND A MAX RATE OF CLIMB OF 200 FT, MIN WAS INITIALLY POSSIBLE.  AT AROUND 42,000 FT AND M.64 THERE WAS NO RATE OF CLIMB.  THE CREW THEN DESCENDED TO 41,000 BUT COULD NOT MAINTAIN IT.  AT 37,000 FT THEY WERE ABLE TO MAINTAIN SPEED BETWEEN M.76 UP TO M.78.  DATA DOWNLOADS PERFORMED FOLLOWING THE EVENT CONFIRMED THAT THE FAULT WAS CAUSED BY AN INVALID BLEED SIGNAL SEEN BY BOTH ENGINE FADECS.  THE FADEC RECEIVES BLEED SYS STATUS INFORMATION FROM SEVERAL SOURCES INCLUDING THE STALL PROTECTION COMPUTER SPC AND THE INTEGRATED AIR SYS CONTROLLER, IACS. IF THERE IS ANY DISCREPANCY IN THE DATA THE FADEC WILL BY DESIGN ASSUME THE WORST CASE, HIGHEST BLEED DEMAND, SCENARIO AND SCHEDULE ENGINE THRUST AS IF ENGINE BLEED, WING, AND ENGINE ANTI ICE ARE ALL ON REGARDLESS OF THEIR ACTUAL STATE.  SUBSEQUENT TROUBLESHOOTING AND MAINTENANCE ACTIVITY WHICH INCLUDED NUMEROUS SYS TESTS, ENGINE RUNS, AND WIRING CHECKS WAS NOT ABLE TO REPRODUCE THE FAULT.  ANALYSIS OF THE EVENT CONCLUDED THAT THE MOST LIKELY SOURCE OF THE ISSUE WAS AN INTERNAL FAULT WITHIN SPC.  THE SPC WAS REPLACED, TOGETHER WITH BOTH IASCS AS A PRECAUTION AND THE ACFT RETURNED TO SERVICE.
